# SDR 2006UALA02282

- Difficulty date: November 23, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 17,955 hours, 2,385 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Misinstalled
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 ENTRY DOOR SLIDE GIRT BAR INSTALL REVERSED.  REMOVED SLIDE ASSY, GIRT BAR AND REINSTALLED. APPEARS TO BE INSTALLATION ERROR.
